New Here, too.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gingermom
New Member


Date Joined Oct 2009
Total Posts : 7
   Posted 10/30/2009 10:59 AM (GMT -7)   
Hi Everybody. I'm Gingermom, and have been struggling with depression for a while now.  I"m bi-polar, but I don't really swing up on the meds I'm on now. I"m on seroquil, abilify, and clonozopam. I loss my husband 4 months ago, but I was depressed long before that. My concern is that I have suicide thoughts off and on . I have no intention of harming myself, but the thoughts are disturbing. I'm on disability, and don't work , so I'm home by myself most of the time and would appreciate talking to anyone.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40576
   Posted 10/30/2009 11:34 AM (GMT -7)   
Hi Gingermom,

Welcome to the depression forum. I am so happy that you have joined us. Have you thought about taking a walk during the day to get out of the house? Even if you can't go far, it still is good for you.

Also maybe you could volunteer somewhere where you could get the gratification of helping others. Many of our members do that.

I know how hard it is when you don't feel up to doing things. And stay in the house all of the time. I did that for two years. It was a nightmare.

I hope that you feel better soon. Coming here is a good idea, there are many members that can relate to you. And I am sure that you will get a lot of responses.

Take care, I hope that you have a good day. Remember that we are all here for you. I like your name, I put ginger in my apple pies. lol...

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Gingermom
New Member


Date Joined Oct 2009
Total Posts : 7
   Posted 10/30/2009 11:58 AM (GMT -7)   
Thanks for the reply, I do take walks most every day. Today is rainy and miserable , so I'm kind of stuck. I don't drive and public transportation here isn't so great , so volunteering is kind of hard . I have a couple of groups I attend during the week, but its so hard to get rides. I just feel so isolated.  Gingermom

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18751
   Posted 11/1/2009 5:41 AM (GMT -7)   
hi gingeermom, on seroquel, pristiq, and hopefully my doc will reinstate the abilify. bad thoughts myself. take care.
jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


TeNNiSd0C09
Veteran Member


Date Joined Jul 2007
Total Posts : 1303
   Posted 11/1/2009 12:18 PM (GMT -7)   
Welcom to HW Gingermom! You will find that we have an elaborate support system here. We are all dealing with the same kind of things and so we help each get through the touch times.. and try to encourage others when they are down. Im sure it will help you coming here since it is so hard for you to get out and do other things and talk to people, etc.

Volunteering like Karen mentioned is a good thing, I do that myself. It is a problem when you cant always get transportation. But perhaps sometime it will be more available. Since you are not able to do that, I would suggest you keep a journal. Each day write down how you feel and what you are thinking. Try to avoid boredom or simply sitting around. Try writing or drawing or painting or something to get your mind off things.

Also, you may want to check in to getting counselling. Often, you can find a low-cost mental health facility and they will offer public transportation in order for you to make your appointments, etc. You may want to look in to it at least and see whats available in your area. Talking with someone can really help you and they may have more to offer you than we can on here, since we are not certified or anything, we cant offer medical opinions. We can only share our experiences with one another because most of us have been through a lot of the same stuff.

If you ever need to talk or vent or have questions, anything... you can come here. We are glad to help you, listen to you, etc. Keep posting.

Take Care,
Christi
Lyrica (15 months-quit Feb. 09), Paxil (10 months-quit 6-4-09), Cymbalta 6-6-09(horrible effects), Rozerem, Melatonin, Currently taking: Prozac 40mg (July 09), Trazadone 50mg (Sept 09)-Fibromyalgia, Depression, Anxiety Disorder, Panic Disorder, Eating Disorder, ADHD, Dysthymic Disorder
"Cracks in the concrete are just reminders that you fall apart no matter how strong you are"
"Sometimes it is best to forget what you feel and remember what you deserve"
   


Gingermom
New Member


Date Joined Oct 2009
Total Posts : 7
   Posted 11/1/2009 12:53 PM (GMT -7)   
Thanks for the welcomes. I do receive counseling, lately its been every 2 to 3 weeks. I've been seeing the same guy for 10 years and I'm wondering if its time for a change. Has anyone else switched counselors after an extended time with them? I've been feeling a bit better the last few days, but today is Sunday and sundays are always bad for me.  My husband and I always went to church together, and although someone picks me up for church, I sit by myself . This is the first day that I didn't cry during services, so I guess things are getting better.  Gingermom
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:55 PM (GMT -7)
There are a total of 2,733,109 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
383 Guest(s), 7 Registered Member(s) are currently online.  Details
jliggett69, Gemlin, waterbee, smlafleur, Mexlyme, Tall Allen, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer